# SDR UIEA01048

- Difficulty date: April 26, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65B042501
- Condition: Cracked
- Location: Cargo Door
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LOWER AFT CARGO COMPARTMENT DOOR, FOUND CRACK 1.5 INCHES LONG ON LOWER FORWARD END OF LOWER EDGE BEAM.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED PER STANDARD PRACTICES IAW SRM 51-30. (M)
